Access count of this item: 76

Files in This Item:
File Description SizeFormat 
1126-12.pdf679.29 kBAdobe PDFView/Open
Title: THE COMPLETIONS OF METRIC ANR'S AND UNIFORM ANR'S (Research in General and Geometric)
Authors: Sakai, Katsuro
Author's alias: 酒井, 克郎
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1126
Start page: 91
End page: 96
URI: http://hdl.handle.net/2433/63590
Appears in Collections:Research in General and Geometric

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.